×

zbMATH — the first resource for mathematics

On the asymptotic behavior of the fourier transform of the indicator function of a convex set. (English) Zbl 0183.26905

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. (2) 75 (1962), 81 – 92. · Zbl 0111.34803 · doi:10.2307/1970421 · doi.org
[2] Edmund Hlawka, Über Integrale auf konvexen Körpern. I, Monatsh. Math. 54 (1950), 1 – 36 (German). · Zbl 0036.30902 · doi:10.1007/BF01304101 · doi.org
[3] Walter Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766 – 770. · Zbl 0143.34701
[4] Burton Randol, A lattice-point problem, Trans. Amer. Math. Soc. 121 (1966), 257 – 268. · Zbl 0135.10601
[5] Burton Randol, On the Fourier transform of the indicator function of a planar set., Trans. Amer. Math. Soc. 139 (1969), 271 – 278. , https://doi.org/10.1090/S0002-9947-1969-0251449-9 Burton Randol, On the asymptotic behavior of the Fourier transform of the indicator function of a convex set, Trans. Amer. Math. Soc. 139 (1969), 279 – 285.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.